Polish Virtual Library of Science

    Mathematical Collection


 Send your comments on adress bwm@icm.edu.pl

Acta Arithmetica

Volume 72

Warszawa 1995


W. Schmidt
H. Schlickewei
The intersection of recurrence sequences1-44
A. NongkynrihOn prime primitive roots45-53
M. KeradaUne caractérisation de certaines classes d’entiers algébriques généralisant les nombres de Salem55-65
N. Saradha
T. Shorey
R. Tijdeman
On values of a polynomial at arithmetic progressions with equal products67-76
R. Ahlswede
L. Khachatrian
Maximal sets of numbers not containing k + 1 pairwise coprime integers77-100
J. StoppleTheta and L-function splittings101-108
Z. SunCovering the integers by arithmetic sequences109-129
N. WattShort intervals almost all containing primes131-167
I. Kátai
J. De Koninck
On the distribution of subsets of primes in the prime factorization of integers169-200
R. Dvornicich
U. Zannier
Fields containing values of algebraic functions II (On a conjecture of Schinzel)201-210
J. BrüdernA sieve approach to the Waring–Goldbach problem, II On the seven cubes theorem211-227
T. NodaAn application of the projections of C∞ automorphic forms229-234
D. Heath-BrownA mean value estimate for real character sums235-275
W. SchwarzA note on Catalan’s equation277-279
H. Niederreiter
C. Xing
Low-discrepancy sequences obtained from algebraic function fields over finite fields281-298
J. StoppleTheta series for indefinite quadratic forms over real number fields299-309
H. Kisilevsky
F. Pappalardi
On the exponent of the ideal class groups of imaginary extensions of Fq(x)311-321
H. QinThe 4-rank of K_2 O_F for real quadratic fields F323-333
J. KimClass numbers of certain real abelian fields335-345
F. LemmermeyerIdeal class groups of cyclotomic number fields I347-359
L. KanieckiOn Šnirelman’s constant under the Riemann hypothesis361-374
E. Gómez AyalaStructure galoisienne et corps de classes de rayon de conducteur 2375-397
I. RuzsaSolving a linear equation in a set of integers II385-397
M. LeA correction to the paper "Upper bounds for class numbers of real quadratic fields" (Acta Arith. 68 (1994), 141–144)399-399

Home Page   Back